Faridi, Sara

  Associate Professor
  PhD - University of Michigan (2000)

  Mail: Address
  e-mail:faridi@mathstat.dal.ca
  Office: Chase Room 314
  Tel: (902)494-2658
  Fax: (902)494-5130
  Homepage:  Dr. Sara Faridi's Homepage

  • Research Interests:

    • Commutative Algebra
    • Algebraic Combinatorics
    • Computational Algebra

  • Selected Recent Publications:

    • The reconstruction conjecture on edge ideals,
      with Kia Dalili and Will Traves, Discrete Mathematics,
      Volume 308, Issue 10, Pages 2002--2010 (May 2008).

    • Tree checking for sparse complexes,
      with Massimo Caboara and Peter Selinger, Springer Lecture Notes
      Series in Computer Science (LNCS), Volume 4151, 110--121.

    • Simplicial cycles and the computation of simplicial trees,
      with Massimo Caboara and Peter Selinger, Journal of Symbolic Computation,
      Volume 42, Issues 1-2, Pages 74--88 (2007).

    • De Concini-Procesi ideals indexed by hooks,
      with Riccardo Biagioli and Mercedes Rosas,
      Communications in Algebra, 35, 1--17 (2007).

    • Monomial ideals via square-free monomial ideals,
      Lecture Notes in Pure and Applied Mathematics,
      volume 244, 85--114 (2005).

    • Cohen-Macaulay properties of square-free monomial ideals,
      Journal of Combinatorial Theory, Series A, 109, no. 2, 299--329 (2005).

  • Research Group: ATCAT (Categories, Algebra, Topology)

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572